# SDR UIEA200700005

- Difficulty date: January 10, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01838135
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF EO NR 4753A531 AS PER AD 2005-22-06, AS PER NON ROUTINE CARD NR 212 CRACK FOUND DURING HFEC AT BS 488 MAIN ENTRY DOOR 1R CUT OUT FRAME WEB AT STOP 9.  BS 488 MED FRAME REPAIRED AS PER SRM 53-10-04 FIG 121.
